Alert archive / California / Flash Flood Warnings in 2022

Flash Flood Warning 59, NWS San Diego, CA

September 12, 2022Riverside County, San Bernardino County, California

NWS San Diego, CA issued this flash flood warning at Sep 12, 2022, 2:37 PM PDT for Riverside County, San Bernardino County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 12, 2022, 2:37 PM PDT (21:37 UTC)
Expired
Sep 12, 2022, 5:45 PM PDT
In force
3 hr
Issued by
NWS San Diego, CA
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Riverside County, CA, San Bernardino County, CA

The radar

The Santa Ana Mts radar (KSOX), 70 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 73 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.6 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2022-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2022-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
176 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
655 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

778 
WGUS56 KSGX 122137
FFWSGX
CAC065-071-130045-
/O.NEW.KSGX.FF.W.0059.220912T2137Z-220913T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Diego CA
237 PM PDT Mon Sep 12 2022

The National Weather Service in San Diego has issued a

* Flash Flood Warning for...
  The Apple and El Dorado burn scar in...
  Riverside County in southern California...
  San Bernardino County in southern California...

* Until 545 PM PDT.

* At 237 PM PDT, Doppler radar indicated thunderstorms producing 
  heavy rain over the Apple and El Dorado Burn Scar. Between 0.75 
  and 1.25 inches of rain have fallen. Additional rainfall amounts 
  of 0.5 to 1.25 inches are possible in the warned area. Flash 
  flooding is ongoing or expected to begin shortly.

Excessive rainfall over the burn scar will result in debris flow 
moving through the Apple and El Dorado Burn Scar. The debris flow 
can consist of rock, mud, vegetation and other loose materials.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding in and around the Apple and
           El Dorado Burn Scar.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of areas in and around
           the Apple and El Dorado Burn Scar.

* Some locations that will experience flash flooding include...
  Yucaipa, Banning, Whitewater, Calimesa, Morongo Indian Reservation 
  and Cherry Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a life threatening situation. Heavy rainfall may cause 
extensive and severe flash flooding of creeks, streams, and ditches 
in the El Dorado and Apple Burn Scars. Severe debris flows can also 
be anticipated across roads. Roads and driveways may be washed away 
in places. If you encounter flood waters, climb to safety.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3401 11701 3405 11700 3403 11693 3398 11667
      3393 11670 3394 11689 3399 11701

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Schenk
1 follow-up statement
496 
WGUS76 KSGX 130037
FFSSGX

Flash Flood Statement
National Weather Service San Diego CA
537 PM PDT Mon Sep 12 2022

CAC065-071-130047-
/O.EXP.KSGX.FF.W.0059.000000T0000Z-220913T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Riverside CA-San Bernardino CA-
537 PM PDT Mon Sep 12 2022

...FLASH FLOOD WARNING FOR THE APPLE AND EL DORADO BURN SCAR WILL 
EXPIRE AT 545 PM PDT THIS AFTERNOON FOR RIVERSIDE AND SAN BERNARDINO 
COUNTIES...

The heavy rain has ended. Please continue to heed remaining road 
closures.

A Flood Watch remains in effect until 800 PM PDT for a portion of 
Southwest California.

LAT...LON 3401 11701 3405 11700 3403 11693 3398 11667
      3393 11670 3394 11689 3399 11701

$$

Schenk

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Sep 12, 2:00 PM PDT, 37 minutes earlier.

Area forecast discussion, Sep 12, 2:00 PM PDT, 37 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
200 PM PDT Mon Sep 12 2022

.SYNOPSIS...
Extensive moisture aloft will bring mostly cloudy conditions with a
scattered thunderstorms the rest of this afternoon. Locally heavy
rain and flash flooding will be possible with some thunderstorms. As
moisture decreases, only isolated thunderstorms are expected
Tuesday, with dry weather Wednesday through next weekend.
Temperatures will mostly be near normal the rest of this week, with
areas of night and morning low clouds near the coast.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

The remnant surface low of Kay was approximately 400 miles southwest
of San Diego, with extensive moisture continuing to move northeast
through SoCal. The NKX sounding this morning had 1.67" of PW.
Scattered thunderstorms had formed, especially in San Bernardino
County where the clouds had been less numerous for this morning
resulting in more instability. Temperatures were mostly 5-10 deg F
lower than 24 hours ago due to the greater cloud cover.

A drying trend will occur Tuesday and Wednesday as we return to west
flow aloft with moderate troughing over the Pacific Northwest.
Thunderstorm chances are marginal Tuesday, with the most likely
scenario being that thunderstorms will happen only near the higher
peaks. Starting Wednesday, there should be dry weather across the
region. The westerly flow will be favorable for marine layer stratus
near the ocast, which could be extensive on some nights and even
days. Temperatures will mostly be near normal, though highs will be
a bit below normal with lows a bit above normal. Most model/ensemble
solutions show a deeping trough or upper low along the West Coast
this weekend which could bring some cooling but at this point
appears unlikely to bring precipitation.

&&

.AVIATION...
122020Z..Coast/Valleys...SCT030 with tops near 040. Some SCT150
above. After 12/10Z tonight SCT-BKN020-030 with local CIGS 005-010
and isolated -SHRA through 17Z. SCT030-050 BKN100 with isolated
TSRA, mainly in the valleys/foothills. Strong and erratic wind gusts
and lightning vcty TSRA.

Mountains/Deserts...SCT030-050 BKN100 with isolated -SHRA mornings
and scattered -TSRA in the afternoons with tops to 40,000 ft.
strong and erratic wind gusts and lightning vcty TSRA.

&&

.MARINE...
Isolated showers, therwise, no hazardous marine conditions through
Thursday.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Flood Watch through this evening for Apple and Lucerne Valleys-
     Riverside County Mountains-San Bernardino County Mountains-San
     Gorgonio Pass Near Banning.

PZ...None.

&&

PUBLIC...Maxwell
AVIATION/MARINE...Small

In the hours before

Local storm report, Sep 12, 1:27 PM PDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
127 PM PDT MON SEP 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       5 NE RANCHO CUCAMONGA   34.17N 117.51W
09/12/2022  M2.83 INCH       SAN BERNARDINO     CA   MESONET

            MESONET STATION LRAC1 LARSON RANCH.

&&

AOT
Local storm report, Sep 12, 1:28 PM PDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
128 PM PDT MON SEP 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       4 W SAN JACINTO         33.80N 117.04W
09/12/2022  M1.33 INCH       RIVERSIDE          CA   COCORAHS

            COCORAHS STATION CA-RV-58 SAN JACINTO 4.2 W.

&&

AOT
Local storm report, Sep 12, 1:29 PM PDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
129 PM PDT MON SEP 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 WSW RAMONA            33.03N 116.90W
09/12/2022  M0.95 INCH       SAN DIEGO          CA   COCORAHS

            COCORAHS STATION CA-SD-186 RAMONA 1.8 WSW.

&&

AOT
Local storm report, Sep 12, 1:30 PM PDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
130 PM PDT MON SEP 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HEAVY RAIN       5 NE RAINBOW            33.46N 117.08W
09/12/2022  M0.48 INCH       RIVERSIDE          CA   MESONET

            MESONET STATION FW9212 ESCONDIDO.

&&

AOT
Local storm report, Sep 12, 1:42 PM PDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
142 PM PDT MON SEP 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 PM     HEAVY RAIN       3 NW RUNNING SPRINGS    34.24N 117.14W
09/12/2022  M2.68 INCH       SAN BERNARDINO     CA   MESONET

            HEAPS PEAK RAWS - RADAR HAD 2 TO 3 INCHES ON
            SUNDAY.

&&

AOT
Local storm report, Sep 12, 1:51 PM PDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN DIEGO CA
151 PM PDT MON SEP 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 WNW RUNNING SPRINGS   34.21N 117.13W
09/12/2022  M3.58 INCH       SAN BERNARDINO     CA   MESONET

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 1
            WNW RUNNING SPRINGS. MESONET STATION FW1313
            RUNNING SPRINGS 1, RADAR ESTIMATES WERE NEAR
            THIS AMOUNT.

0700 AM     HEAVY RAIN       5 NE RANCHO CUCAMONGA   34.17N 117.51W
09/12/2022  M2.83 INCH       SAN BERNARDINO     CA   MESONET

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 5
            NE RANCHO CUCAMONGA. MESONET STATION LRAC1
            5.5 NE RANCHO CUCAMONGA.

0700 AM     HEAVY RAIN       5 NE RANCHO CUCAMONGA   34.17N 117.51W
09/12/2022  M2.83 INCH       SAN BERNARDINO     CA   MESONET

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 5
            NE RANCHO CUCAMONGA. MESONET STATION LRAC1
            LARSON RANCH.

0700 AM     HEAVY RAIN       4 N RANCHO CUCAMONGA    34.17N 117.57W
09/12/2022  M2.75 INCH       SAN BERNARDINO     CA   MESONET

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 4 N
            RANCHO CUCAMONGA. MESONET STATION DECC1 4.2
            N RANCHO CUCAMONGA.

0700 AM     HEAVY RAIN       3 NW RUNNING SPRINGS    34.24N 117.14W
09/12/2022  M2.68 INCH       SAN BERNARDINO     CA   MESONET

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 3
            NW RUNNING SPRINGS. HEAPS PEAK RAWS - RADAR
            HAD 2 TO 3 INCHES ON SUNDAY.

0700 AM     HEAVY RAIN       CRESTLINE               34.24N 117.29W
09/12/2022  M2.10 INCH       SAN BERNARDINO     CA   COUNTY OFFICIAL

            CRESTLINE MAINTENANCE YARD TOTAL RAIN FROM
            WEEKEND.

0700 AM     HEAVY RAIN       3 SSW LAKE ELSINORE     33.63N 117.34W
09/12/2022  M2.09 INCH       RIVERSIDE          CA   COCORAHS

            COCORAHS STATION CA-RV-60 LAKE ELSINORE 2.8
            SSW.

0700 AM     HEAVY RAIN       4 NNE RANCHO CUCAMONGA  34.16N 117.53W
09/12/2022  M1.97 INCH       SAN BERNARDINO     CA   MESONET

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 4
            NNE RANCHO CUCAMONGA. MESONET STATION DACC1
            3.9 NE RANCHO CUCAMONGA.

0700 AM     HEAVY RAIN       1 SSW LAKE ARROWHEAD    34.23N 117.20W
09/12/2022  M1.74 INCH       SAN BERNARDINO     CA   MESONET

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 1
            SSW LAKE ARROWHEAD. MESONET STATION CRQC1
            1.3 S LAKE ARROWHEAD.

0700 AM     HEAVY RAIN       1 SE LAKE ARROWHEAD     34.24N 117.18W
09/12/2022  M1.52 INCH       SAN BERNARDINO     CA   MESONET

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 1
            SE LAKE ARROWHEAD. MESONET STATION FW0025
            LAKE ARROWHEAD SOUTH.

0429 AM     HEAVY RAIN       5 WNW RANCHO CUCAMONGA  34.14N 117.65W
09/12/2022  M1.35 INCH       SAN BERNARDINO     CA   COCORAHS

            COCORAHS STATION CA-SR-53 UPLAND 1.8 NNE.

0700 AM     HEAVY RAIN       4 W SAN JACINTO         33.80N 117.04W
09/12/2022  M1.33 INCH       RIVERSIDE          CA   COCORAHS

            COCORAHS STATION CA-RV-58 SAN JACINTO 4.2 W.

0700 AM     HEAVY RAIN       5 WSW LAKE ELSINORE     33.65N 117.41W
09/12/2022  M1.28 INCH       RIVERSIDE          CA   MESONET

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 5
            WSW LAKE ELSINORE. MESONET STATION ECSC1 EL
            CARISO RAWS.

0500 AM     HEAVY RAIN       1 W LAKE ELSINORE       33.67N 117.33W
09/12/2022  M0.99 INCH       RIVERSIDE          CA   CO-OP OBSERVER

            CO-OP OBSERVER STATION EORC1 LAKE ELSINORE.

0700 AM     HEAVY RAIN       2 WSW RAMONA            33.03N 116.90W
09/12/2022  M0.95 INCH       SAN DIEGO          CA   COCORAHS

            COCORAHS STATION CA-SD-186 RAMONA 1.8 WSW.

1026 AM     HEAVY RAIN       CAMPO                   32.63N 116.47W
09/12/2022  M0.87 INCH       SAN DIEGO          CA   MESONET

            MESONET STATION CMFC1 CAMPO.

0520 PM     HEAVY RAIN       2 NE MURRIETA           33.58N 117.18W
09/11/2022  M0.64 INCH       RIVERSIDE          CA   TRAINED SPOTTER

            MAJOR THUNDERSTORM STRUCK HERE IN MURRIETA,
            WITH HEAVY RAIN, WIND, THUNDER AND LIGHTNING
            (VERY FREQUENT) FROM 4:51 PM TO 5:18 PM.
            TEMPORARY STREET FLOODING OCCURRED, NO OTHER
            KNOWN DAMAGE. 0.64 INCHES WAS RECORDED AT MY
            LOCATION NEAR I-215 AND LOS ALAMOS ROAD.
            DAVIS INSTRUMENTS VANTAGE PRO 2. TOTAL
            CONFIRMED VIA MANUAL RAIN GAUGE ON-SITE.
            PICTURES AND SCREENSHOTS OF RAW DATA
            AVAILABLE IF NEEDED. -.

1252 PM     HEAVY RAIN       5 E ALPINE              32.84N 116.67W
09/12/2022  M0.64 INCH       SAN DIEGO          CA   MESONET

            MESONET STATION ANEC1 ALPINE RAWS.

0153 PM     HAIL             5 WNW PINE VALLEY       32.85N 116.60W
09/11/2022  M0.50 INCH       SAN DIEGO          CA   PUBLIC

            CORRECTS PREVIOUS HAIL REPORT FROM 5 WNW
            PINE VALLEY. REPORT FROM MPING: HALF-INCH
            HAIL (0.50 IN.).

0202 PM     HAIL             5 W PINE VALLEY         32.84N 116.61W
09/11/2022  U0.50 INCH       SAN DIEGO          CA   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0510 PM     HEAVY RAIN       2 N MURRIETA            33.59N 117.21W
09/11/2022  E0.50 INCH       RIVERSIDE          CA   TRAINED SPOTTER

            RIV 344 RECEIVED 1.5 RISE OF POOL ELEVATION
            IN 20 MINUTES TIME.

0115 PM     HEAVY RAIN       5 NE RAINBOW            33.46N 117.08W
09/12/2022  M0.48 INCH       RIVERSIDE          CA   MESONET

            MESONET STATION FW9212 ESCONDIDO.

0700 AM     HEAVY RAIN       8 S CORONA              33.75N 117.54W
09/12/2022  M0.43 INCH       ORANGE             CA   MESONET

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 8 S
            CORONA. MESONET STATION SDOC1 SILVERADO
            CANYON.

0300 PM     FLASH FLOOD      3 S RAMONA              32.99N 116.87W
09/11/2022                   SAN DIEGO          CA   TRAINED SPOTTER

            PORTIONS OF WILDCAT CANYON ROAD ON THE
            BARONA RESERVATION UNDER 3-10 INCHES OF
            RUNNING WATER DUE TO HEAVY RAINFALL. VISIBLE
            REDUCED TO 1/4 MILE DURING RAIN. PHOTOS AND
            VIDEO SHARED. FLOODING WAS WIDESPREAD AND
            IMPACTED ROADWAYS. RADAR ESTIMATED UP TO 2.5
            INCHES MAXIMUM AND WIDESPREAD 1 TO 1.5
            INCHES OF RAINFALL.

0410 PM     FLASH FLOOD      4 SE HEMET              33.70N 116.92W
09/11/2022                   RIVERSIDE          CA   EMERGENCY MNGR

            HEAVY RAIN CAUSING MUD TO FLOW OVER ROADS IN
            AVERY CANYON. TIME ESTIMATED.

0431 PM     FLOOD            5 S HEMET               33.67N 116.97W
09/11/2022                   RIVERSIDE          CA   DEPT OF HIGHWAYS

            CHP REPORT OF ROADWAY FLOODING AT STATE ST
            AND CACTUS VALLEY RD.

0521 PM     DEBRIS FLOW      6 NE THOUSAND PALMS     33.87N 116.30W
09/11/2022                   RIVERSIDE          CA   DEPT OF HIGHWAYS

            LARGE ROCKS AND WATER IN THE ROAD.

0530 PM     DEBRIS FLOW      3 W LAKE ELSINORE       33.66N 117.38W
09/11/2022                   RIVERSIDE          CA   DEPT OF HIGHWAYS

            ROAD IS COVERED IN MUD, ROCKS AND WATER.

0550 PM     DEBRIS FLOW      RUNNING SPRINGS         34.21N 117.12W
09/11/2022                   SAN BERNARDINO     CA   PUBLIC

            MUD FLOWING DOWN THE STREET NEAR THE CHP
            STATION.

0609 PM     DEBRIS FLOW      2 ESE CRESTLINE         34.23N 117.26W
09/11/2022                   SAN BERNARDINO     CA   DEPT OF HIGHWAYS

            CALTRANS REPORTS MUD IN THE ROAD ON BERNARD
            DRIVE.

0609 PM     DEBRIS FLOW      LAKE ARROWHEAD          34.24N 117.19W
09/11/2022                   SAN BERNARDINO     CA   DEPT OF HIGHWAYS

            MUD SLIDE ON ROAD, ROAD IS BLOCKED. ROCKS
            AND CHUNKS OF WOOD IN THE ROAD.

0632 PM     DEBRIS FLOW      4 NW CRESTLINE          34.28N 117.36W
09/11/2022                   SAN BERNARDINO     CA   DEPT OF HIGHWAYS

            LARGE BOULDERS IN THE ROADWAY.

0636 PM     FLASH FLOOD      1 S CRESTLINE           34.23N 117.30W
09/11/2022                   SAN BERNARDINO     CA   TRAINED SPOTTER

            HIGHWAY 18 BETWEEN WATERMAN CANYON AND
            HIGHWAY 138, HEAVY RAIN CURRENTLY, DEBRIS
            FLOWS INCLUDING BOULDERS OF UP TO 1 FT
            DIAMETER ACROSS ALL LANES. WATER SEVERAL
            INCHES DEEP FLOWING ACROSS LANES.

0643 PM     DEBRIS FLOW      1 WNW RUNNING SPRINGS   34.22N 117.13W
09/11/2022                   SAN BERNARDINO     CA   DEPT OF HIGHWAYS

            BOULDERS IN LANES ON HWY 18 ON THE UPBOUND
            SIDE.

0643 PM     DEBRIS FLOW      2 W CRESTLINE           34.25N 117.33W
09/11/2022                   SAN BERNARDINO     CA   DEPT OF HIGHWAYS

            LARGE ROCK BLOCKING ROAD.

0644 PM     FLASH FLOOD      5 NNE RIALTO            34.16N 117.33W
09/11/2022                   SAN BERNARDINO     CA   DEPT OF HIGHWAYS

            CORRECTS PREVIOUS FLOOD REPORT FROM 5 NNE
            RIALTO. HEAVY FLOODING REPORTED ACROSS ALL
            LANES ON I-215 NORTHBOUND.

0645 PM     FLOOD            3 NNW SAN BERNARDINO    34.14N 117.31W
09/11/2022                   SAN BERNARDINO     CA   DEPT OF HIGHWAYS

            FLOODING ACROSS ALL LANES FROM UNIVERSITY
            PKWY TO MT. VERNON AVE.

0730 PM     FLOOD            1 NNW DEVORE            34.24N 117.41W
09/11/2022                   SAN BERNARDINO     CA   TRAINED SPOTTER

            SKYWARN SBD795 - GLASS TUBE RAIN GAUGE
            RECORDED 0.70 INCHES OF RAIN IN THE HOUR
            SPANNING 6:30 AND 7:30 PM. HEAVY
            THUNDERSTORM, VERY PREVALENT LIGHTNING,
            THUNDER AND LOW HANGING SCUD CLOUDS.
            ELSEWHERE, BROTHER REPORTED FLASH FLOODING
            ON UNIVERSITY PKWY AND KENDALL DR - APPROX
            ONE FOOT OF WATER COVERING THE ROADWAY.

&&

TARDY

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 5:05 PM PDTAreal Flood AdvisorySGXOrange, Riverside115 min
Sep 11, 5:24 PM PDTFlash Flood Warning Considerable damage threatSGXOrange, Riverside3 hr
Sep 11, 5:41 PM PDTAreal Flood AdvisorySGXSan Bernardino2 hr
Sep 11, 5:59 PM PDTFlash Flood Warning Considerable damage threatSGXSan Bernardino3 hr
Sep 11, 6:10 PM PDTFlash Flood WarningSGXSan Bernardino3 hr
Sep 11, 6:30 PM PDTAreal Flood AdvisorySGXSan Bernardino3 hr
Sep 11, 6:44 PM PDTFlash Flood Warning Considerable damage threatSGXSan Bernardino3 hr
Sep 11, 6:47 PM PDTAreal Flood AdvisorySGXSan Bernardino118 min
Sep 12, 2:46 AM PDTFlood WatchSGXRiverside, San Bernardino17 hr
Sep 12, 1:27 PM PDTFlash Flood Warning Considerable damage threatSGXRiverside, San Bernardino5 hr
Sep 12, 1:34 PM PDTAreal Flood AdvisorySGXSan Bernardino2 hr
Sep 12, 1:45 PM PDTSevere Thunderstorm WarningSGXSan Bernardino45 min
Sep 12, 1:54 PM PDTFlash Flood Warning Considerable damage threatSGXSan Bernardino3 hr
Sep 12, 2:04 PM PDTAreal Flood AdvisorySGXSan Bernardino116 min
Sep 12, 2:10 PM PDTAreal Flood AdvisorySGXSan Bernardino2 hr
Sep 12, 2:27 PM PDTAreal Flood AdvisorySGXSan Bernardino2 hr
Sep 12, 3:04 PM PDTSpecial Weather StatementSGX41 min
Sep 12, 3:06 PM PDTFlash Flood Warning Considerable damage threatSGXSan Bernardino3 hr
Sep 12, 3:23 PM PDTSpecial Weather StatementSGXOrange52 min
Sep 12, 3:30 PM PDTAreal Flood AdvisorySGXSan Diego3 hr
Sep 12, 3:38 PM PDTAreal Flood AdvisorySGXOrange, Riverside2 hr
Sep 12, 3:51 PM PDTFlash Flood Warning Considerable damage threatSGXRiverside3 hr
Sep 12, 4:03 PM PDTFlash Flood Warning Considerable damage threatSGXSan Bernardino3 hr
Sep 12, 4:43 PM PDTFlash Flood Warning Considerable damage threatSGXRiverside, San Bernardino3 hr

Nearby

Flash Flood Warnings in California, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.